Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 5, 2016, 4:49 PM EDT for Johnson County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 4:49 PM EDT (20:49 UTC)
- Expired
- Jul 5, 2016, 5:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
County Johnson County, GA
The radar
The Robins AFB radar (KJGX), 40 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.8 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1207 J/kg
- Mixed-layer CIN
- -20 J/kg
- Mixed-layer LCL
- 701 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
765
WWUS82 KFFC 052049
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUL 5 2016
GAZ074-084-085-097-052115-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
449 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WILKINSON...SOUTHERN WASHINGTON AND NORTHERN LAURENS
COUNTIES UNTIL 515 PM EDT...
AT 448 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHEAST OF
TOOMSBORO...OR 12 MILES NORTHWEST OF DUBLIN...MOVING NORTHEAST AT 50
MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...HARRISON...LOVETT...TUCKERS CROSSROAD...SPANN...DONOVAN AND
CHAPPELLS MILL.
LAT...LON 3258 8305 3274 8311 3293 8276 3266 8264
TIME...MOT...LOC 2048Z 246DEG 42KT 3270 8299
$$
16What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 5, 2:50 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jul 5, 2:50 PM EDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 250 PM EDT TUE JUL 5 2016 .SHORT TERM /Tonight through Wednesday Night/... Good coverage of convection this afternoon as the initial short wave approaches. Ample cloud cover has helped to limit instability across the area...however moderate mid-level winds and upper support has resulted in a few strong storms with wind gusts into the 25-35MPH range. Should see a general diminishing trend as we head into the evening as the short wave passes and heating subsides. Models showing another wave approaching early tomorrow and sweeping across during the day. Will likely see a similar scenario to today with coverage peaking a bit earlier than normal for summertime convection and sweeping west to east across the area. Have seen heat index values pushing 100-105 across the Heat Advisory area where convection has been limited so far today. Cloud cover has kept temperatures from reaching quite as high as earlier anticipated... but HI values close enough to leave the advisory in place through expiration time of 6PM. Forecast Heat Index values tomorrow are close to advisory levels in the far southeast but areal extent and confidence too low right now for a new advisory. Later shifts will need to keep an eye on this for a possible warmer trend. 20 .LONG TERM /Thursday through Tuesday/... No changes have been made to the current long term. Models still on track with existing forecast. Precious discussion is included below. 41 && .Previous.../Issued 347 AM EDT TUE JUL 5 2016/... LONG TERM /Wednesday Night through Monday/... Long Range models show good agreement with weak disturbances keeping a chance of showers and possibly a few thunderstorms in the forecast across north GA Wednesday night and into Thursday. At this time... models are exiting these disturbances east by Thursday afternoon with increased ridging and a weak northwest flow aloft developing by Thursday evening. The west to northwest flow should push some drier air into the forecast area for Friday and help hold afternoon convection down to more isolated in coverage. This appears to be short-lived as a low pressure system pushes across the Great Lakes region Friday night and drags a frontal boundary into the TN Valley region by Saturday morning. Although confidence of the front sagging into the state is low to medium for this time of year... models are currently showing the front slipping into at least north GA on Saturday and helping to provide a focus for afternoon convection. The stalled boundary... coupled with an active west to northwest flow aloft will warrant showing a chance of showers and thunderstorms over the weekend and into the first of next week. Otherwise... expecting slightly warmer than normal temperatures to prevail... with highs generally in the 90s and lows in the 70s... except 80s and 60s respectively in the mountains. 39 AVIATION... 18Z Update... Generally VFR conditions expected outside of convection through 06Z. Will likely see at least scattered areas of MVFR or lower visibilities and possibly ceilings developing between 06Z and 12Z. Confidence is not high enough to include any restrictions at the TAF sites except for periods associated with scattered convection. Scattered convection through 00Z with a diminishing trend after. There is a good chance for increasing coverage of showers and thunderstorms across the northwest again between 08Z and 14Z with scattered convection areawide after 14Z. Winds will remain southwest to west 8-12KT w/ gusts 16-20KT through 00Z...diminishing to 3-8KT after. //ATL Confidence...18Z Update... High for wind speeds/direction outside of convection...Medium all other elements. 20 && .PRELIMINARY POINT TEMPS/POPS... Athens 74 92 74 94 / 40 40 30 30 Atlanta 76 90 74 93 / 40 40 30 30 Blairsville 69 87 70 88 / 50 50 30 40 Cartersville 72 90 75 93 / 40 50 30 30 Columbus 76 92 76 95 / 50 40 20 30 Gainesville 73 90 73 91 / 40 40 30 30 Macon 75 93 75 97 / 40 30 20 30 Rome 72 90 74 95 / 50 50 30 30 Peachtree City 73 91 73 94 / 40 40 30 30 Vidalia 76 96 77 96 / 30 30 20 30 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 6 PM EDT this evening FOR THE FOLLOWING ZONES: Baldwin...Bibb...Bleckley...Crawford...Crisp...Dodge... Dooly...Emanuel...Glascock...Greene...Hancock...Houston... Jasper...Jefferson...Johnson...Jones...Laurens...Macon... Monroe...Montgomery...Peach...Pulaski...Putnam...Taliaferro... Telfair...Toombs...Treutlen...Twiggs...Warren...Washington... Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...20 LONG TERM....41 AVIATION...20
Hazardous weather outlook, Jul 5, 3:27 AM EDT, 13 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 327 AM EDT TUE JUL 5 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-060730- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 327 AM EDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... ...ISOLATED STRONG STORMS POSSIBLE TODAY FOR MUCH OF THE AREA AND DANGEROUS HEAT IN EAST CENTRAL GEORGIA... AN UPPER DISTURBANCE WILL HELP SPARK SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA TODAY. A FEW STORMS COULD BECOME STRONG... MAINLY ALONG AND NORTH OF A LAGRANGE TO WARRENTON LINE BETWEEN NOON AND 10 PM. THUNDERSTORM CHANCES SHOULD DIMINISH BY 11 PM WITH LOSS OF DAYTIME HEATING. MUCH OF EAST CENTRAL GEORGIA LOOKS TO REACH HEAT INDICES OF 105 DEGREES THIS AFTERNOON. A HEAT ADVISORY HAS BEEN ISSUED ACCORDINGLY FROM NOON UNTIL 6 PM. PLEASE SEE THE NPW-FFC PRODUCT FOR MORE DETAILS. WEATHER HAZARDS EXPECTED... ANY THUNDERSTORM THAT DEVELOPS WILL HAVE THE POTENTIAL TO PRODUCE STRONG GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY DOWNPOURS. DANGEROUS HEAT IN EAST CENTRAL GEORGIA WILL BRING THE EXTRA RISK OF HEAT EXHAUSTION OR HEAT STROKE THIS AFTERNOON. PLEASE LIMIT OUTDOOR EXPOSURE AND DRINK PLENTY OF FLUIDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY ACROSS NORTH AND CENTRAL GEORGIA. A FEW STORMS COULD BECOME STRONG DURING THE AFTERNOON AND EVENING... WITH THE MAIN THREATS BEING GUSTY WINDS... FREQUENT LIGHTNING AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 5, 3:40 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
340 PM EDT TUE JUL 5 2016
GAZ050-060-061-073-052000-
BALDWIN GA-GREENE GA-PUTNAM GA-HANCOCK GA-
340 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BALDWIN...GREENE...
EASTERN PUTNAM AND WESTERN HANCOCK COUNTIES UNTIL 400 PM EDT...
AT 337 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER GREENVILLE
THROUGH EATONTON TO MILLEDGEVILLE...MOVING NORTHEAST AT 30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GREENSBORO...UNION POINT...WOODVILLE...WHITE PLAINS...
SILOAM...MIDWAY-HARDWICK...REYNOLDS PLANTATION...LIBERTY...PENFIELD...
HARDWICK...BEULAH...ROCKVILLE...DEVEREUX...ALLENWOOD...VEAZEY...UNDERWOOD...
OCONEE SPRINGS PARK AND SHOULDERBONE.
LAT...LON 3315 8302 3302 8327 3364 8323 3370 8312
3371 8305 3369 8301
TIME...MOT...LOC 1937Z 236DEG 26KT 3340 8329
16Special weather statement, Jul 5, 3:44 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT TUE JUL 5 2016
GAZ072-082-083-052015-
TWIGGS GA-JONES GA-BIBB GA-
344 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TWIGGS...
SOUTHEASTERN JONES AND BIBB COUNTIES UNTIL 415 PM EDT...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS NEAR PAYNE CITY...OR NEAR
MACON...MOVING EAST AT 35 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MACON...GRAY...PAYNE...PAYNE CITY...WESLEYAN...JAMES...DRY BRANCH...
SKIPPERTON...RUTLAND...FRANKLINTON...LIZELLA...GRISWOLDVILLE...MOUNTAIN
SPRINGS...POSTELL...FITZPATRICK...LAKE TOBESOFKEE...CROSS KEYS AND
ARKWRIGHT.
LAT...LON 3272 8376 3271 8377 3273 8381 3288 8385
3289 8382 3302 8348 3275 8340 3269 8373
3270 8373 3269 8374
TIME...MOT...LOC 1944Z 250DEG 30KT 3281 8371
16Special weather statement, Jul 5, 4:05 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
405 PM EDT TUE JUL 5 2016
GAZ050-051-061-052030-
TALIAFERRO GA-GREENE GA-HANCOCK GA-
405 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TALIAFERRO...
SOUTHEASTERN GREENE AND HANCOCK COUNTIES UNTIL 430 PM EDT...
AT 403 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR GREENVILLE
THROUGH SPARTA TO NORTHWEST OF SANDERSVILLE...MOVING NORTHEAST AT
30 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SPARTA...CRAWFORDVILLE...WHITE PLAINS...SILOAM...SPRINGFIELD...ALEXANDER
STEPHENS PARK...POWELTON...CULVERTON...BEULAH...DEVEREUX...ROBINSON...
LINTON...SANDY CROSS AND SHOULDERBONE.
LAT...LON 3320 8286 3313 8290 3311 8297 3308 8301
3308 8305 3305 8310 3308 8312 3315 8309
3316 8312 3351 8313 3364 8289 3362 8288
3364 8287 3365 8283 3352 8282 3346 8287
3343 8282 3322 8280
TIME...MOT...LOC 2003Z 236DEG 26KT 3320 8301
16Special weather statement, Jul 5, 4:08 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
408 PM EDT TUE JUL 5 2016
GAZ072-073-083-084-052045-
TWIGGS GA-WILKINSON GA-BALDWIN GA-JONES GA-
408 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TWIGGS...NORTHWESTERN
WILKINSON...SOUTHWESTERN BALDWIN AND SOUTHEASTERN JONES COUNTIES
UNTIL 445 PM EDT...
AT 407 PM EDT...A STRONG THUNDERSTORM WAS NEAR GORDON...OR 10 MILES
SOUTHEAST OF GRAY...MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...IRWINTON...GORDON...IVEY...MCINTYRE...TOOMSBORO...
MIDWAY-HARDWICK...COOPERS...SCOTTSBORO...JAMES...HARDWICK...MOUNTAIN
SPRINGS...MYRICKS MILL...ALLENWOOD...FITZPATRICK...GREENBERRY CROSSROADS
AND PANCRAS.
LAT...LON 3274 8346 3300 8351 3310 8317 3282 8306
TIME...MOT...LOC 2007Z 249DEG 36KT 3288 8343
16Special weather statement, Jul 5, 4:28 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
428 PM EDT TUE JUL 5 2016
GAZ062-074>076-052100-
GLASCOCK GA-WASHINGTON GA-JEFFERSON GA-WARREN GA-
428 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR GLASCOCK...EASTERN WASHINGTON...
JEFFERSON AND SOUTHEASTERN WARREN COUNTIES UNTIL 500 PM EDT...
AT 426 PM EDT...AN AREA OF STRONG THUNDERSTORMS WAS NEAR GIBSON THROUGH
SANDERSVILLE TO WEST OF LOUISVILLE...MOVING EAST AT 40 MPH.
HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SANDERSVILLE...LOUISVILLE...GIBSON...WRENS...WADLEY...DAVISBORO...HARRISON...
STAPLETON...BARTOW...AVERA...MITCHELL...RIDDLEVILLE...EDGE HILL...EDGEHILL...
STELLAVILLE...WARTHEN...STAPLETONS CROSSROADS...DOWNS...MOXLEY AND
HAMBURG STATE PARK.
LAT...LON 3315 8227 3307 8229 3295 8227 3291 8228
3282 8257 3279 8262 3278 8266 3280 8268
3279 8270 3318 8287 3320 8285 3334 8244
3331 8240 3331 8233 3327 8229 3327 8226
3323 8223
TIME...MOT...LOC 2026Z 248DEG 34KT 3305 8261
16Special weather statement, Jul 5, 4:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
449 PM EDT TUE JUL 5 2016
GAZ074-084-085-097-052115-
JOHNSON GA-WILKINSON GA-WASHINGTON GA-LAURENS GA-
449 PM EDT TUE JUL 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN JOHNSON...
SOUTHEASTERN WILKINSON...SOUTHERN WASHINGTON AND NORTHERN LAURENS
COUNTIES UNTIL 515 PM EDT...
AT 448 PM EDT...A STRONG THUNDERSTORM WAS 10 MILES SOUTHEAST OF
TOOMSBORO...OR 12 MILES NORTHWEST OF DUBLIN...MOVING NORTHEAST AT 50
MPH.
HAZARD...WINDS UP TO 40 MPH...PEA SIZED HAIL...FREQUENT LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WRIGHTSVILLE...HARRISON...LOVETT...TUCKERS CROSSROAD...SPANN...DONOVAN AND
CHAPPELLS MILL.
LAT...LON 3258 8305 3274 8311 3293 8276 3266 8264
TIME...MOT...LOC 2048Z 246DEG 42KT 3270 8299
16The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 3:21 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 28 more | 15 hr |
| Jul 5, 11:33 AM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Forsyth, Hall | 27 min |
| Jul 5, 12:42 PM EDT | Special Weather Statement | FFC | Carroll, Haralson, Polk | 33 min |
| Jul 5, 1:31 PM EDT | Special Weather Statement | FFC | Douglas, Fulton | 29 min |
| Jul 5, 2:02 PM EDT | Special Weather Statement | FFC | Muscogee | 28 min |
| Jul 5, 2:03 PM EDT | Special Weather Statement | FFC | DeKalb, Fulton | 27 min |
| Jul 5, 2:32 PM EDT | Special Weather Statement | FFC | Gwinnett | 28 min |
| Jul 5, 2:40 PM EDT | Special Weather Statement | FFC | Lamar, Spalding | 20 min |
| Jul 5, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| Jul 5, 2:56 PM EDT | Special Weather Statement | FFC | Butts, Monroe | 34 min |
| Jul 5, 3:09 PM EDT | Special Weather Statement | FFC | Jasper | 36 min |
| Jul 5, 3:25 PM EDT | Special Weather Statement | FFC | Putnam | 35 min |
| Jul 5, 3:40 PM EDT | Special Weather Statement | FFC | Baldwin, Greene | 20 min |
| Jul 5, 3:44 PM EDT | Special Weather Statement | FFC | Bibb | 31 min |
| Jul 5, 4:05 PM EDT | Special Weather Statement | FFC | Hancock, Taliaferro | 25 min |
| Jul 5, 4:08 PM EDT | Special Weather Statement | FFC | Baldwin, Wilkinson | 37 min |
| Jul 5, 4:28 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson | 32 min |
| Jul 5, 5:47 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.